On the geometric ergodicity of hybrid samplers.

Fort, G. and Moulines, E. and Roberts, G. O. and Rosenthal, J. S. (2003) On the geometric ergodicity of hybrid samplers. Journal of Applied Probability, 40 (1). pp. 123-146.

Full text not available from this repository.

Abstract

In this paper, we consider the random-scan symmetric random walk Metropolis algorithm (RSM) on Rd. This algorithm performs a Metropolis step on just one coordinate at a time (as opposed to the full-dimensional symmetric random walk Metropolis algorithm, which proposes a transition on all coordinates at once). We present various sufficient conditions implying V-uniform ergodicity of the RSM when the target density decreases either subexponentially or exponentially in the tails.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
81958
Deposited By:
Deposited On:
08 Oct 2016 00:06
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Apr 2020 01:33